# SDR AALA202506237860

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 12,985 hours, 3,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT AIRCRAFT RIGHT MEGAPHONE DOESN'T TEST PROPERLY. MAINTENANCE REPLACED AFT CABIN MEGAPHONE BATTERIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
